MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 6.5 X 60; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 6.5 X 60; PEDICLE SCREW SPINAL SYSTEM.
Model Number 48146560
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; after the first operation it was determined that the heads of the screw were removed from the screw in the result of the patient's application to the clinic with the pain and it was changed with the screws in the revision surgery.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the screw was returned in 2 pieces as the tulip head was disengaged from the main screw body.No relevant manufacturing issues were identified as all units met specifications conclusion: the plausible root cause of the event is determined to be overtightening putting additional stress on the construct lead to tulip disengagement.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 6.5 X 60
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6518668
Report Number0009617544-2017-00166
Device Sequence Number13859916
Product Code NKB
UDI-Device Identifier04546540450302
UDI-Public(01)04546540450302
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48146560
Device Catalogue Number48146560
Device Lot Number098805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient Weight25